On the Neumann problem for systems of elliptic equations involving homogeneous nonlinearities of a critical degree
Tom 125 / 2011
Colloquium Mathematicum 125 (2011), 115-127 MSC: 35B09, 35J47, 35J50. DOI: 10.4064/cm125-1-8
We establish the existence of solutions for the Neumann problem for a system of two equations involving a homogeneous nonlinearity of a critical degree. The existence of a solution is obtained by a constrained minimization with the aid of P.-L. Lions' concentration-compactness principle.